Panic Attack Together with Ear Fullness

Discussion in 'Support' started by Margrietje, Oct 13, 2020.

    1. Margrietje
      Stalking

      Margrietje Member

      Location:
      Belgium
      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Probably eczema
      Good night (Belgian time) everyone!

      The past few days I've experienced some type of panic attack twice. The weird thing is that it's always at the exact same moment that I experience ear fullness. My heartbeat goes up, my hearing changes for a few minutes and I'm having this really scared feeling even though I was just watching the TV (on a low volume, of course).

      My tinnitus is not too loud, but I definitely suffer from hyperacusis due to the fear of worsening it. I haven't felt an ear-fullness this bad before though, and I definitely didn't have panic attacks (as I call it) at the exact same time. I'm not even sure which of those two comes first. Is there any medical cause that anyone can think of? It might be some stress that I've been ignoring as well, but I want to make sure that it's not related to anything else.

      Kind regards!
       
      • Hug Hug x 1
    2. Psych
      Wishful

      Psych Member

      Tinnitus Since:
      1989
      Cause of Tinnitus:
      Unknown
      Sorry you're experiencing these things. Maybe it's hormonal? I'm having a lot of hormone issues, and I also get transitory mood changes - that are clearly not coming from my state of mind - that coincide with a raising of tinnitus and ear pressure.
       
    3. AUTHOR
      AUTHOR
      Margrietje
      Stalking

      Margrietje Member

      Location:
      Belgium
      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Probably eczema
      Well, to be fair, both times were during my “stop days” (I don’t know the English terminology). I take the pill 24 days and then I have 4 stop days... I skipped the stop days a few months until now, so maybe you’re right?
       
    4. Psych
      Wishful

      Psych Member

      Tinnitus Since:
      1989
      Cause of Tinnitus:
      Unknown
      Interesting. At least it is a place to start in your inquiry. Hormones are powerful things, and they can definitely affect mood, heartbeat, etc! Best wishes in your ongoing search for answers.
       

Share This Page

Loading...